# SDR DALA2024052305436

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 26,620 hours, 9,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3856, SEAT MOUNTED EMERGENCY LIGHTS FOR ROWS 28-32 INOP DURING SVC CHK. CORRECTIVE ACTION: REPLACED POWER SUPPLY M2627. (LP 5740788)
